# SDR USAA060267

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N1524661LF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1675 LBL 59 CORROSION.  FAB'D NEW PART, TREATED, PRIMED, INSTALLED PER SRM 53-00-51, 51-40-02, 51-21-01, 51-34-00, DEFECT SIZE: 2"L X 2"W X .039"D.
